# SDR HALA2019121700518

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,659 hours, 716 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 FIRE LOOP A FAULT, REPEAT WRITE-UP // INSPECTED ENG 1 FIRE LOOP, FOUND LOOSE CONNECTOR @ ENG 1 FIRE LOOP. RE-TORQUED CONNECTOR AS REQUIRED. PERFORMED FDU BITE CHECKED, PER AMM 26-12-00. TEST PASSED NO FAULTS NOTED. OK TO CONTINUE. COWLING CLOSED. VERIFIED CLOSED.
